Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 18, NWS Austin/San Antonio, TX

June 25, 2014Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 25, 2014, 8:18 PM CDT for Bexar County, Texas. It took effect at Jun 26, 2014, 12:48 AM CDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 8:18 PM CDT (01:18 UTC)
In effect from
Jun 26, 2014, 12:48 AM CDT
Expired
Jun 26, 2014, 1:05 PM CDT
In force
12 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 17.77 ft at Jun 25, 2014, 10:00 PM CDT.

actionminormoderate510152006/2606/27
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS44 KEWX 260118
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 PM CDT WED JUN 25 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SALADO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-261805-
/O.NEW.KEWX.FL.W.0018.140626T0548Z-140626T1805Z/
/SACT2.1.ER.140626T0548Z.140626T0600Z.140626T0605Z.NO/
818 PM CDT WED JUN 25 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SALADO CREEK AT LOOP 13.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM WEDNESDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST AROUND 18 FEET EARLY THURSDAY
  MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.2 FEET ON JUL 5 
  2002.

&& 

 BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

SAN ANTONIO RIVER
 SALADO CREEK AT    15   18   15.1   WED 07 PM  12.0   6.5   6.5   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$
1 follow-up statement
399 
WGUS84 KEWX 260723
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
223 AM CDT THU JUN 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC029-260753-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-140626T1805Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
223 AM CDT THU JUN 26 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT  2:15 AM THURSDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET. THE RIVER WILL 
  CONTINUE TO FALL TO BELOW ACTION STAGE BY DAWN ON THURSDAY. THE RIVER WILL FALL
  TO 6.5 FEET BY FRIDAY MORNING. 
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND 
  SECONDARY ROADS AND LOW BRIDGES.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON
  SALADO CREEK AT   15   18   15.3   THU 02 AM  12.0   6.5   6.5   6.5   6.5


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 25, 7:23 PM CDT, 55 minutes earlier.

Area forecast discussion, Jun 25, 7:23 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 PM CDT WED JUN 25 2014

.UPDATE...
INCREASED POPS ACROSS THE EASTERN TWO-THIRDS OF SOUTH CENTRAL
TEXAS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA THIS
EVENING. STORMS ARE STRONGER AND MOVING SOUTH TO THE WEST OF THE
UPPER DISTURBANCE AXIS AND TO THE NORTH AND NORTHEAST EAST OF IT.
LOCALLY RAIN IS POSSIBLE WITH SOME OF THESE STORMS PRODUCING RAINFALL
AMOUNTS OF 1 TO 2 INCHES. HIRES MODELS SUGGEST STORMS TO DISSIPATE
AROUND MIDNIGHT TONIGHT. UPDATED ZONES FORECAST ALREADY OUT.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT WED JUN 25 2014/

AVIATION...
SEVERAL AREAS OF CONVECTION CONTINUE THIS EVENING. WILL CONTINUE
VCTS FOR KSAT AND KSSF FOR A COUPLE OF MORE HOURS AND REASSESS.
THE SAN ANTONIO METRO REMAINS ON THE WESTERN END OF CONVECTION
ASSOCIATED WITH A NORTHWARD SURGING BOUNDARY. CONVECTION HAS ENDED
FOR KAUS AND WILL NOT MENTION ANYTHING IN THE EVENING HOURS. A
RETURN OF MVFR AND IFR IS EXPECTED OVERNIGHT AS RICH LOW LEVEL
MOISTURE REMAINS IN PLACE ACROSS SOUTH CENTRAL TEXAS. HIGH-RES
MODELS CONTINUE TO SHOW ANOTHER ROUND OF CONVECTION AROUND
DAYBREAK SIMILAR TO THIS MORNING. THE MORNING CONVECTION SHOULD
END AROUND LATE MORNING. WILL HANDLE THIS WITH VCTS AT THE I-35
TAF SITES WITH A TEMPO FOR THE SAN ANTONIO SITES. CONFIDENCE IS
TOO LOW TO MENTION AFTERNOON CONVECTION. AFTERNOON CHANCES WILL BE
DEPENDENT ON DESTABILIZATION AND THE STRENGTH OF THE SEABREEZE
BOUNDARY MOVING INTO THE CWA IN THE AFTERNOON.

HAMPSHIRE

PREV DISCUSSION... /ISSUED 330 PM CDT WED JUN 25 2014/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED ACROSS
SOUTH CENTRAL TEXAS DUE TO A MOIST AIRMASS (PWS 1.7 TO 2 INCHES)
WITH INSTABILITY DEVELOPING DUE TO SOLAR HEATING UNDERNEATH AN
UPPER LEVEL TROUGH CENTERED OVER CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS WILL DECREASE THIS EVENING AS THE AIRMASS STABILIZES
SOMEWHAT WITH SUNSET. THE TROUGH WILL NOT MOVE MUCH OVERNIGHT INTO
THURSDAY AND MAY EVEN GET REENERGIZED BY AN UPPER LEVEL SHORT-WAVE
MOVING INTO WEST TEXAS THIS AFTERNOON. THE MOIST AIRMASS REMAINS
NEAR AND TO THE EAST OF THE TROUGH. EXPECT SHOWERS AND
THUNDERSTORMS TO REDEVELOP TOWARD MORNING SIMILAR TO EARLIER TODAY
AND ALONG AN ENHANCED SEABREEZE DURING THE AFTERNOON. THERE COULD
BE SOME LOCALLY HEAVY RAINFALL THAT MAY CAUSE SOME FLOODING
PROBLEMS. THE SHOWERS AND THUNDERSTORMS DECREASE THURSDAY EVENING
AS THE AIRMASS AGAIN STABILIZES.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...
MODELS CONTINUE THEIR TRENDS TO WEAKEN THE TROUGH INTO A SHEAR
AXIS WHILE STRENGTHENING THE SUBTROPICAL RIDGE OVER THE
SOUTHWESTERN STATES. THE AIRMASS ALOFT SLOWLY DRIES WITH WARMING
MID LEVEL TEMPERATURES OVER THE NEXT FEW DAYS. SHOWERS AND
THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN HALF OF SOUTH
CENTRAL TEXAS FRIDAY INTO THIS WEEKEND DURING THE DAYTIME INTO
EVENING HOURS AS WEAK TROUGHING AND INSTABILITY REMAINS. SHOWERS
AND THUNDERSTORMS WILL BECOME MAINLY FORCED BY THE SEABREEZE AND
CONFINED TO AREAS NEAR THE COASTAL PLAINS NEXT WEEK AS THE RIDGE
BUILDS EAST INTO TEXAS.

CLIMATE...
SAN ANTONIO INTERNATIONAL AIRPORT HAS RECORDED 2.98 INCHES OF RAIN
AS OF 11 AM. THE RECORD FOR TODAY JUNE 25TH IS 3.27 SET IN 1973.
FOR JUNE...IT IS THE 12TH WETTEST DAY ON RECORD. IT IS POSSIBLE
THAT THE RECORD WILL BE BROKEN. IF THE RECORD IS BROKEN...IT WILL
CLIMB INTO THE TOP 5 FOR ANY JUNE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  90  74  92  76 /  30  40  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  72  90  74  92  76 /  40  40  20  20  10
NEW BRAUNFELS MUNI AIRPORT     72  90  73  93  75 /  40  50  20  20  10
BURNET MUNI AIRPORT            71  88  72  90  74 /  30  30  10  10  10
DEL RIO INTL AIRPORT           75  94  76  95  77 /  20  -   -   -   -
GEORGETOWN MUNI AIRPORT        72  89  73  90  74 /  30  40  20  20  10
HONDO MUNI AIRPORT             73  92  73  93  75 /  40  30  20  20  -
SAN MARCOS MUNI AIRPORT        72  90  73  92  75 /  40  50  20  20  10
LA GRANGE - FAYETTE REGIONAL   75  89  75  91  76 /  40  60  20  40  20
SAN ANTONIO INTL AIRPORT       75  90  75  92  76 /  40  50  20  20  10
STINSON MUNI AIRPORT           75  90  75  92  76 /  40  50  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...29
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 25, 4:14 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 AM CDT WED JUN 25 2014

TXZ171>173-183>194-202>209-217>225-228-260915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
414 AM CDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

TODAY THROUGH EARLY THIS EVENING...SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED OVER THE EASTERN TWO-THIRDS OF SOUTH
CENTRAL TEXAS. A FEW THUNDERSTORMS COULD TRAIN OVER THE SAME AREAS
AND PRODUCE HEAVY DOWNPOURS OF 1 TO 2 INCHES. MINOR FLOODING OF
POOR DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 25, 5:52 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT WED JUN 25 2014

TXZ185>187-252315-
BANDERA-KERR-REAL-
552 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BANDERA...
EXTREME NORTHEASTERN REAL AND WESTERN KERR COUNTIES UNTIL 615 PM
CDT...

AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KERR WILDLIFE MANAGEMENT AREA...OR 23 MILES
WEST OF KERRVILLE...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL KERR...EXTREME NORTHEASTERN REAL AND
EXTREME NORTHWESTERN BANDERA COUNTIES.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2990 9957 3010 9974 3022 9949 3008 9936
TIME...MOT...LOC 2252Z 053DEG 3KT 3009 9951
Local storm report, Jun 25, 6:08 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      PLEASANTON              28.96N  98.49W
06/25/2014                   ATASCOSA           TX   LAW ENFORCEMENT

            6-8 VEHICLES STRANDED WITH WATER UP TO THE
            HEADLIGHTS...SEVERAL ROADS CLOSED IN THE TOWN WITH WATER
            2 AND A HALF FEET DEEP IN PLACES

&&

EVENT NUMBER EWX1400604

SBS
Local storm report, Jun 25, 6:15 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FLASH FLOOD      PLEASANTON              28.96N  98.49W
06/25/2014                   ATASCOSA           TX   LAW ENFORCEMENT

            HIGHWAY 281 IN TOWN IS FLOODED WITH A FEW FEET OF WATER
            ACROSS THE ROADWAY

&&

EVENT NUMBER EWX1400605

SBS
Special weather statement, Jun 25, 7:50 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
750 PM CDT WED JUN 25 2014

TXZ203-260130-
UVALDE-
750 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UVALDE COUNTY UNTIL 830
PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF UTOPIA...OR 17 MILES SOUTH OF
VANDERPOOL...MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KNIPPA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2923 9953 2934 9978 2959 9963 2953 9943
TIME...MOT...LOC 0051Z 019DEG 14KT 2948 9957
Special weather statement, Jun 25, 8:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED JUN 25 2014

TXZ184-260145-
EDWARDS-
804 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS COUNTY UNTIL 845
PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF BARKSDALE...OR 20 MILES SOUTH OF
ROCKSPRINGS...MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN EDWARDS COUNTY.

LAT...LON 2976 10006 2963 10008 2963 10035 2984 10022
TIME...MOT...LOC 0105Z 024DEG 11KT 2971 10017
Special weather statement, Jun 25, 8:16 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 PM CDT WED JUN 25 2014

TXZ203-218-260200-
UVALDE-ZAVALA-
816 PM CDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND SOUTHERN
UVALDE COUNTIES UNTIL 900 PM CDT...

AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KNIPPA...OR 10 MILES NORTHEAST OF UVALDE...
MOVING SOUTHWEST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  UVALDE...
  LA PRYOR...
  WASHER...

LAT...LON 2879 9982 2891 10007 2939 9972 2930 9954
TIME...MOT...LOC 0117Z 029DEG 28KT 2926 9968

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:01 PM CDTAreal Flood AdvisoryEWXReal119 min
Jun 25, 7:16 PM CDTFlash Flood WarningEWXReal119 min
Jun 25, 7:50 PM CDTSpecial Weather StatementEWXUvalde40 min
Jun 25, 8:02 PM CDTAreal Flood AdvisoryEWXDeWitt, Lavaca118 min
Jun 25, 8:04 PM CDTSpecial Weather StatementEWXEdwards41 min
Jun 25, 8:16 PM CDTSpecial Weather StatementEWXZavala44 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.